It’s about all I can do. He is in such pain and suffers so. We pursue and apply…
…recommended treatments, but when the side effects are worse than the treatment, one has to wonder.
A frantic call to a doctor on Friday morning, after another all-nighter of torture resulted in, “there is no problem with those meds I prescribed. No interaction at all.”
However, when six independent websites all give this warning:
Major interaction warning: Using [drug A] together with [drug B] can increase the risk of a rare but serious condition called [problem], which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp,…
He has had all of these.
We had to make a trip to the hospital, only to be told that keeping hydrated and resting is all that can be done. The hospital would not countermand the advice of the prescribing physician.
Compounded by what he eats. So-called “healthy foods” have chemicals in them that compound his reaction and resulting problems.
Against medical advice, we stopped the drugs and changed his diet to foods that do not exacerbate the problem.
Now it is “wait and see.” At least he slept most of the night last night and is less anxious this morning.
A personal visit with this doctor on Monday will find me, my Spouse’s strongest advocate, “in his face.” We gotta fix this. And I ain’t nobody to mess with — not when it comes to the most important person in my life.
Life is short: don’t mess with BHD’s mission to live the vows.